# SDR MWEA060192

- Difficulty date: September 4, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 53,866 hours, 48,822 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 99378041
- Condition: Lightning Strike
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 LIGHTNING STRIKE ON LEFT ELEVATOR TOP SIDE RIVET.  FABRICATED AND INSTALLED DOUBLER.
